MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Libre 2 Plus; Continuous Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Libre 2 Plus; Continuous Glucose Monitoring System
Model Number 78747-01
Medical Device Problem Codes Unable to Obtain Readings (1516); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An unspecified sensor error message was reported with the abbott diabetes care (adc) device and customer was unable to obtain readings.The customer did not report any symptoms but an ambulance was called.Upon arrival, a glucose reading of 32 mg/dl was obtained on unknown device.The ambulance staff attempted intravenous insertion multiple times; the customer resisted, fell from chair, but recovered after oral glucose medication within 5-10 minutes.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The reported product is not expected to be returned as the customer declined to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 2 Plus
Common Device Name
Continuous Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50927102
Report Number2954323-2026-430156
Device Sequence Number10735208
Product Code QBJ
UDI-Device Identifier00357599835019
UDI-Public(01)00357599835019(17)2026-10-31(10)KTP015176(91)78747-01D
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number78747-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale